Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  my 3 year old son, wt 19 kg, h

Total Views: 2495

my 3 year old son, wt 19 kg, had recurrent cough .Doctor has put on budesal 0.6m twice daily for 1 mnths and subsequent month budesal and livolin. I have completed 10 days of budesal treatment.Boy is perfectly ok .doctor say to continue for diagosis of child asthma or alergic cough. second opinion of another doctor say that his x ray show grade 1 adenoids. but treatment same wd adition of l montus. i am relutant to give budesal for 2 month and want tp keep it , when required basis. please advise ..

PAST HISTORY : generaly fit.started going school 6 months ago.

4 Answers

Samshi, your child has asthmatic attack,and because of that he has responded to brochodilator inhalation.
now if he is proved to have allergic to some kind of allergens,then there are some drugs which do help to prevent further attacks of brochospasm.

Continue Budesal as advised, as the course is 2 months. If you stop it and make it as and when, effect will not be optimal. Also consider starting Montair tablets or satchet 4 mg for 2 to 3 weeks (depending on symptoms) time.

Regards,

Dr.Monish J.Thomas

Budesal is the " preventer"(anti-inflammatory) medication in order to prevent further exacerbations.
It is advisable to continue for atleast 4 weeks , even if symptoms are relieved.
You need not worry as inhaled steroid (budesal) at low dose will not have as much systemic adverse effects like oral steroids.
Do get your son to rinse his mouth after use of inhaler to avoid fungal infection/thrush.
Levolin is the "reliever" medication -- you can use whenever required.
Since your son is well (asymptomatic), adding monelukast may not be necessary at this juncture.
Avoid allergens like dust, pets and anyone smoking at home.
Asthma is common and many children do quite well on taking few precautions.

If a diagnosis of Mild Persistent Asthma has been made, You need to continue Budecort for a period of 3-6 months. Rather than Budesal which is a combination, use only Budecort. Budecort is for prevention and there is little use of it on when required basis.

Have a similar question? Ask our top doctors now !
Doctors Related to
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
My father is 78 years old and has been suffering from constipation for the last 2 years. He has also lost a lot of weight around 10 kgs in this time span. In the last couple of months he has been complaining that his abdominal muscles have torn due to bowel straining and now he says there is loss of muscle in his stomach area. Which is why when he lies down everything is fine but when he sits up and walks around he feels like he is carrying a weight in his stomach. After intake of food it becomes worse and he also gets bloating. We have done all possible tests - colonoscopy, CT scan, ultrasound sometime last year and everything was clear. The doctors gave a verdict of idiopathic constipation and left it at that. His blood work is fine, haemoglobin levels, cholestrol etc. He still suffers from constipation. His prostrate is enlarged but results are fine. What is the solution to his stomach muscle problem ? Is it lack of exercise, lack of protein ? He doesnt have a pot belly and has never had and had always been physically active and fairly slender.
1 Answer
my 1 year old son feels to vomit just by seeing his food. He is difficult eater when I started introducing solid foods when he was 6 months.. Then I used to play his poems while feeding him.. Since few days he feels to vomit just by seeing his food.. He used to like ceralac but now after first spoon he just try to vomit.. He has got 6 teeth 3 months ago. Since 3 months , no more new teeth is coming but i can see his gums are red and bit sore since 10 days.
1 Answer
Sir i am suffering from knee sweeling in my rt knee for 6 month,two times i hv removed water(aspiration) from it bt never found relief.some time it decrease and some time increase.all tests x rays,crp,esr are normal not yet i found any relief.4 years ago same problem were in my lft knee and dr. Removed 2 pieces(tissue) from lft knee which were found normal(non specific),till one month after surgery i couldn't bent knee even a little bit,i took physiotherapy by wax and till 9 months i could bent it onle 80% after 1.5 or 2 year i could bent it properly 100 bt with pain,still there is pain when i bent it proper,and also swelling in rt knee.Dr.'s Of hospital in which i get surgery 4 yrs ago said that same surgery will pass in rt knee,bt i am afraid because still there is pain in my lft knee,if i pass again surgery in rt knee i will face same problem of pain in my rt knee,please advice me sir if there another way to get treated without surgery like med. Or i should get treated by surgery,i am just 23 yr old boy,still there is whole life for me to live please help me.
1 Answer
My three year old son had a fever since last wednesday off and on. His gums are swollen and breath is really bad. His gums are also bleeding and he doesnt want to eat or drink too much. I took him to a dr and a hospital and they said its viral. But i am concerned about his condition. Oh he also had a couple of blisters on his tongue.
1 Answer
Hi, I am really stressed and don't want to self diagnos and go crazy, but I have had this (pimple, ulcer, follicule infection or chancre on the side of the shaft of my penis. I don't know which one it is. I don't have medical but I am signing up on Tuesday for state medical..... The story is it appear maybe a week after a day and a half masterbation marathon I am embarrassed to say I had. It started as just a burning sensation on the side like I ripped the skin which I have done before. So I just didnt touch it. That was on a Sunday then Monday Xmas I tried to have sex with my lady and I couldn't cause of the pain and burning sensation on the skin. We started and stopped. 3 days after that in the same burning area 1 pimple formed with maybe 2 smaller ones. Very small ones... I I tried to masterbate again and it seemed as if it irritated the area and another one grew. They got to an ok size and where kind of painful. Then they grew and seemed to bust and started to go down. They look some like a chancre or a lesion when it was going down. They itch a little bit I guess that's from healing but I am freaked out. I had unprotected sex with another woman maybe a month before the night I began the marathon. I have pics please help.
1 Answer
In the last 2 months, I have had 3 root canals, 2 abcess teeth,(the same one abcessed twice, the second time it was extracted) and 3 temporary crowns put on. Now, after all that, I have another molar that has a filling it from a long time ago, starting to act up...shooting pains like the nerve is agitated. What on earth could be causing so many of these issues all in such a short period of time? I brush 3 or more times daily. I'd heard that if my hemoglobin, b12 or iron was low that that may be the cause. I'm tired of being in pain all the time...any ideas would greatly be appreciated!!!
1 Answer
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -